# SDR IPXA10159415

- Difficulty date: April 10, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 8,188 hours, 4,985 cycles
- Engine: Pwa PW4158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSP TYPE:3/C, REPAIR SURVEY SEQ NR 151-W4-01 RT WING INBD FLAP REPAIR DOUBLER ON UPPER SKIN DOES NOT CORRELATE WITH SRM.  REPAIRED IAW EA 300-5750-01-A2262, IR AND UPS EO A300-5750-37445-A.
